Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of integral curves with Gorenstein hyperplane sections

Author: Kohji Yanagawa
Journal: Proc. Amer. Math. Soc. 124 (1996), 1379-1384
MSC (1991): Primary 13C40, 13H10, 14H45, 14H50
MathSciNet review: 1301052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify a reduced, irreducible and non-degenerate curve $C \subset \mathbb{P}^{r}$ such that its general hyperplane section $C \cap H$ is arithmetically Gorenstein, but $C$ itself is not. These curves are contained in surface scrolls and are closely related to Castelnuovo theory on curves in projective space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C40, 13H10, 14H45, 14H50

Retrieve articles in all journals with MSC (1991): 13C40, 13H10, 14H45, 14H50

Additional Information

Kohji Yanagawa
Affiliation: Department of Mathematics, School of Science, Nagoya University Chikusa-ku, Nagoya 464 Japan

PII: S 0002-9939(96)03163-2
Keywords: Gorenstein ring, hyperplane section, Castelnuovo curve, Uniform Position Lemma, surface scroll
Received by editor(s): July 19, 1994
Received by editor(s) in revised form: October 24, 1994
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia